Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Difficulty in erection. Tried viagra. Treatment?

User rating for this question
Very Good
Answered by

Sexologist
Practicing since : 1999
Answered : 127 Questions
Question
hi i m 25 years old man and i have problem with sex the problem is in normal time my penis stand properly but when i want to do sex with girls it does not stand and some water comes in my penis and it is difficult to stand ...because of this my sex activity is become weak..so can u please tell me a solution and treatment please.
Posted Mon, 23 Apr 2012 in Sexual Problems
 
 
Answered by Dr. A. CHAKRAVARTHY 8 hours later
Hi,

Thanks for your query.

From your query, I could understand that when you are doing masturbation you are getting adequate erection and while attempting intercourse, you are unable to maintain erection. Most probable cause is psychogenic erectile dysfunction.

Since you are able to able to maintain during masturbation / early morning erections, it is unlikely you have any physical problem with your sexual function.

The performance anxiety or any other psychological reason may be the root cause for your problem. If you are too much worried about the problem, you can get Tab Tadalafil 10mg prescribed by your doctor which has to be take 2 -3 hours before intercourse. It can boost your confidence level.

Hope I have answered your query well. If you have any clarifications or doubts, I am available for follow up

regards

Dr A CHAKRAVARTHY
Consultant in Reproductive & Sexual Medicine
Above answer was peer-reviewed by
 
Follow-up: Difficulty in erection. Tried viagra. Treatment? 35 hours later
thanks for giving reply and understanding my problem,
i have this problem from last 1.5 year on words.In normal time my penis stand properly (only early in mooring for 5 to 10 mint when im wakeing that to not daily)(and rest of day not standing and getting small) but when i want to do sex with girls it does not stand (or stand somes time but not with full power mean half standing) and some water comes (very little water every 2 or 3 mint) in my penis and it is difficult to stand.because of this my sex activity is become very weak.so can you please tell me a perment and complet solution and treatment please please.Because now i'm married and i have to do sex daily as you know.
i had VIGRA also to stand but it didn't efect on me to stand.
While seeing nude girl or any other sex activity also not efecting on me to stand penis.Just only some water come out or half standing.
I need the perment and complet solution and treatment please help me to solve is problem.
 
 
Answered by Dr. A. CHAKRAVARTHY 7 hours later
Dear XXXXXXX

If you are able to get early morning erections and you are able to maintain for 5 - 10 minutes, then you are probably NOT suffering from Organogenic cause of erectile dysfunction. That means you are suffering from Psychogenic cause of erectile dysfunction. That is you are NOT suffering from Physical Problem. You are too much stressed or anxious about your performance which makes erection to come down in less time.
The solution for your problem is Sex Counseling and Sex Therapy.
You need to get rid of your anxiety as well as need to boost your confidence.

Hope I cleared all your doubts.

regards

Dr A CHAKRAVARTHY
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor